Associative spectra of graph algebras I : Foundations, undirected graphs, antiassociative graphs

Lehtonen Erkko and Waldhauser Tamás: Associative spectra of graph algebras I : Foundations, undirected graphs, antiassociative graphs.
JOURNAL OF ALGEBRAIC COMBINATORICS, 53 (3). pp. 613-638. ISSN 0925-9899 (2021)

[thumbnail of 32581218.pdf] Text
32581218.pdf - Published Version

Download (762kB)
[thumbnail of 2021_2.pdf] Text
2021_2.pdf - Accepted Version

Download (386kB)
Item Type: Journal Article
Journal or Publication Title: JOURNAL OF ALGEBRAIC COMBINATORICS
Date: 2021
Volume: 53
Number: 3
Page Range: pp. 613-638
ISSN: 0925-9899
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 32581218
DOI azonosító: https://doi.org/10.1007/s10801-020-01010-w
Date Deposited: 2023. Aug. 30. 08:40
Last Modified: 2023. Aug. 30. 08:40
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/28142
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year